MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE
Catalog Number CS-25703-E
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "the luer-hub (white) leaked after it was inserted on the patient on the 16th day".The device was removed and replaced.There was no patient harm or injury.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
Qn# (b)(4).The customer returned one cvc catheter with two luer hub adapters for analysis.The luer hub adapters are not provided with the reported cs-25703-e finished good.Signs of use in the form of biological material were observed on the catheter body.The catheter body was trimmed distal to the box clamp.No defects or abnormalities were observed on the catheter body, extension lines or luer hubs.Visual inspection of the (white) proximal luer hub did not reveal any cracks, deformations or manufacturing anomalies.The outer diameter of the proximal extension line measured 2.16mm, which is within the specification limits of 2.16mm - 2.18mm per proximal extension line extrusion drawing.The inner diameter of the proximal extension line measured 0.057", which is within the specification limits of 0.055" - 0.059" per proximal extension line extrusion drawing.The catheter was functionally tested per the instructions for use (ifu) provided with this kit, which instructs the user, "flush each lumen with sterile normal saline for injection to establish patency and prime lumen(s)." the catheter flushed as intended, and no leaks were observed.The returned catheter was then tested per bs en iso 10555-1 section 6.8 (amrq-000008) which states that "there shall be no liquid leakage in the form of a falling drop of water at 300 to 320 kpa (43.5 to 46.4 psi) for 30 sec." the extension lines of the catheter were individually connected to a lab leak tester and pressurized to 300 kpa for 30 seconds and no leaks were observed.The catheter was functionally tested with the returned adapters.The catheter flushed as intended, and no leaks were observed.A manual tug test confirmed that all of the extension lines were secure within their respective luer hubs.A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit informs the user, "air embolism can occur if air is allowed to enter a central venous access device or vein.Do not leave open needles or uncapped, unclamped catheters in central venous puncture site.Use only securely tightened luer-lock connections with any central venous access device to guard against inadvertent disconnection." the customer report of a luer hub leak was not confirmed through investigation of the returned sample.The catheter was functionally leak tested in accordance with iso 10555 and no leaks were observed during functional testing.The catheter was returned with two luer hub adapters that are not included in the reported finished good.The leak testing was replicated with the adapters attached and leaking was not observed.Therefore, based on this information the root cause cannot be determined as the customer issue could not be reproduced during lab testing.Teleflex will continue to monitor and trend for complaints of this nature.
 
Event or Problem Description

Brand Name
ARROW CVC SET: 3-LUMEN 7 FR X 20 CM
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24053968
Report Number3006425876-2026-00087
Device Sequence Number9495029
Product Code FOZ
UDI-Device Identifier00801902102324
UDI-Public(01)00801902102324(11)241202(17)261108(10)71F24L1218(21)
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K900263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCS-25703-E
Device Lot Number71F24L1218
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer02/10/2026
Initial Report FDA Received Date01/13/2026
Supplement Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown